# SDR SWIA201438911

- Difficulty date: July 24, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 20,872 hours, 19,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 66784
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT PODS 2 AND 4 ARE INOPERATIVE.  R & R NR 4 BATTERY PACK IAW AMM.
